MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION
Model Number 3341
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
 
Event or Problem Description
It was reported that the patient has ineffective stimulation due to high impedances on their leads.During the lead revision on (b)(6) 2025 the extensions were discovered to be corroded, discolored, and the material appeared to have deteriorated.The extensions were then explanted and replaced.
 
Additional Manufacturer Narrative
The reported event for discolored/deteriorated extension was confirmed.Visual inspection of the extension header revealed discoloration due to fluid intrusion.Resistance testing revealed that channel 8 measured open.X-ray analysis showed that channel 8 lead wire was broken at 2.9cm distal to the terminal end.

Brand Name
EXTENSION, DUAL 4 CHANNEL 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21915980
Report Number1627487-2025-02051
Device Sequence Number4009231
Product Code LGW
UDI-Device Identifier05414734402279
UDI-Public(01)05414734402279(10)8026653(17)230623
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model Number3341
Device Catalogue Number3341
Device Lot Number8026653
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/27/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight73 KG